MAUDE Adverse Event Report: ARROW MEDSOURCE GROUP LIMITED TUBING, SUCTION, CONNECTOR, 3/16" X 12' (5 MM X 3.7 M); TUBE, ASPIRATING, FLEXIBLE, CONNECTING

ARROW MEDSOURCE GROUP LIMITED TUBING, SUCTION, CONNECTOR, 3/16" X 12' (5 MM X 3.7 M); TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Model Number 71-C512
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "we are hearing concerns from our gi endoscopy team that the newly converted deroyal tubing 71c512 is not sealing as well as the cardinal tubing.Specifically, tubing dislodging from our flexible endo scopes during colonoscopy and upper gi procedures." deroyal industries requested the return of the device but it was unavailable for return.A supplier corrective action request (scar) has been issued to the supplier.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information is available.
 
Event or Problem Description
A user facility reported, "we are hearing concerns from our gi endoscopy team that the newly converted deroyal tubing 71c512 is not sealing as well as the cardinal tubing.Specifically, tubing dislodging from our flexible endo scopes during colonoscopy and upper gi procedures.".
 
Additional Manufacturer Narrative
A user facility reported, "we are hearing concerns from our gi endoscopy team that the newly converted deroyal tubing 71c512 is not sealing as well as the cardinal tubing.Specifically, tubing dislodging from our flexible endo scopes during colonoscopy and upper gi procedures." deroyal industries requested the return of the device but it was unavailable for return.A supplier corrective action request (scar) was sent to the supplier.Deroyal industries was not able to complete an inventory check as no inventory was available on hand from this lot.No failure modes and effects analysis could be reviewed by deroyal as this is a purchased product.Deroyal did review corrective and preventive actions but none were related to this product.Deroyal ran a complaint to sales ratio for this product from january 2023 to january 2025 and found it to be (b)(4).The scar was returned after the supplier completed their investigation.The supplier pulled their existing inventory and randomly sampled 472 eaches of tubing.Four products were found to be too deep.Root cause: the supplier determined the root cause to be a manufacturing/ quality control issue.The assembly staff were found to have improper force control during installation which resulted in an inconsistent depth.Corrective and preventive actions: the supplier took several corrective and preventive actions due to this root cause.The connector limit line was increased from 0.15mm to 0.75mm.The work instruction book was also updated to change the feed and process inspection instructions and add the measurement of the joint stop line and joint depth.This change in the process was then retrained for applicable staff to ensure compliance to the new joint assembly changes.These corrections were then confirmed to be effective through their process qualification showing the new depth of the pipe was effective.Deroyal industries initiated a recall to remove products from the field that were manufactured prior to the corrections made by the supplier/manufacturer.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
TUBING, SUCTION, CONNECTOR, 3/16" X 12' (5 MM X 3.7 M)
Common Device Name
TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Manufacturer (Section D)
ARROW MEDSOURCE GROUP LIMITED
unit 1104, yueda 889 center
1111 changshou rd, jingan
shanghai,
CH 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key21160087
Report Number1060680-2025-00006
Device Sequence Number7573296
Product Code BYY
UDI-Device Identifier50749756579068
UDI-Public50749756579068
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71-C512
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown